High Wind, Union County
- When
- December 23, 11:00 AM MST to 2:00 PM MST
- Where
- Union County forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
Clayton airport reported sustained winds of 44 mph and gusts to 59 mph.
The storm system that impacted portions of New Mexico with snow and strong winds on the 22nd exited into the Great Plains on the 23rd. A potent jet stream on the back side of this storm system combined with a strong surface pressure gradient along the Texas state line to produce areas of high wind.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
The storm system that impacted portions of New Mexico with snow and strong winds on the 22nd exited into the Great Plains on the 23rd. A potent jet stream on the back side of this storm system combined with a strong surface pressure gradient along the Texas state line to produce areas of high wind. The strongest winds developed from Clayton to Clovis where gusts between 55 and 59 mph were reported. Numerous roads across far northeastern New Mexico remained closed as blowing snow created treacherous travel conditions.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Dec 23, 5:09 AM MST, 5 hours 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 509 AM MST TUE DEC 23 2014 .AVIATION... 12Z TAF CYCLE VFR CONDITIONS WITH GUSTY WINDS FORECAST ACROSS THE NW THIRD OF NM INCLUDING TAF SITES KFMN...KGUP...KAEG...KSAF AND KABQ THROUGH THE NEXT 12 TO 15 HRS. SOME MT OBSCURATIONS THIS AREA STILL LIKELY THROUGH 16 TO 18Z TODAY. ELSEWHERE STILL SOME PATCHY MVFR CIGS/VSBY AND MUCH MORE LOCALIZED IFR CIGS...BUT THAT LIKELY TO IMPROVE TO VFR NO LATER THAN 17Z OR 18Z. MT OBSCURATIONS MAY LINGER A BIT LONGER IN THIS AREA. SFC WINDS INCREASING SUBSTANTIALLY BETWEEN 14 AND 18Z AND CONTINUE THROUGH THE AFTN EAST OF A LINE FROM KRTN TO KROW. GUSTS TO 40-45KTS LIKELY AT KTCC THIS AFTN... BUT AS MUCH AS 10 KTS HIGHER TO THE NORTH AND SOUTH. STRONG WINDS WILL GREATLY DIMINISH AFTER ABOUT 23Z. 43 && .PREV DISCUSSION...340 AM MST TUE DEC 23 2014... .SYNOPSIS... LIGHT SNOW WILL TAPER OFF FROM SOUTH TO NORTH ACROSS EASTERN NEW MEXICO THIS MORNING. MUCH COLDER AIR AND ANOTHER ROUND OF WINDS WILL MOVE IN TODAY CREATING FRIGID WIND CHILLS. TEMPERATURES WILL TREND SLIGHTLY WARMER FOR WEDNESDAY AND WINDS WILL BE LIGHTER. THE NEXT STORM SYSTEM WILL APPROACH NORTHERN NEW MEXICO CHRISTMAS DAY AND INCREASE THE CHANCES FOR SOME SNOW SHOWERS THROUGH CHRISTMAS NIGHT. ANOTHER BLAST OF COLDER AIR WILL SLIDE OVER THE STATE BEHIND THIS STORM SYSTEM. FRIDAY AND SATURDAY WILL AVERAGE 5 TO 15 DEGREES BELOW NORMAL...WITH A FEW SHOWERS SHOWERS CONTINUING OVER THE NORTHERN MOUNTAINS. ANOTHER POTENTIALLY SIGNIFICANT STORM SYSTEM WILL ATTEMPT TO TAKE SHAPE OVER THE REGION AROUND NEW YEARS. && .DISCUSSION... STOUT NORTHERLY FLOW AND STRONG COLD ADVECTION ARE MOVING INTO THE AREA THIS MORNING. MODEL 700MB TEMPS OF -10 TO -12C ARE NEAR -2 STD DEVIATIONS BELOW CLIMO...SO COLD TEMPS ARE ON TAP FOR TODAY. LIGHT SNOW CONTINUES TO EXIT SLOWLY SOUTHWARD OVER THE AREA. THE INFRARED AND WATER VAPOR IMAGERY SHOW ONE LAST MID TO UPPER LEVEL VORT AXIS SHIFTING ACROSS CENTRAL AND WESTERN NM. SURFACE WINDS INDICATE CONVERGENCE ALONG THE CENTRAL HIGH PLAINS AROUND CLINES CORNERS TO EASTERN SOCORRO AND LINCOLN COUNTIES. THIS WILL LIKELY FORCE SNOWFALL TO CONTINUE IN THIS AREA THROUGH LATE MORNING... HOWEVER ACCUMULATIONS WILL ONLY BE LIGHT. SURFACE TEMPS OVER THE EAST CENTRAL AND SE PLAINS ARE STRUGGLING TO FALL BELOW FREEZING SO NOT EXPECTING ANY IMPACTS FROM SNOW. WILL CANCEL ALL WINTER HIGHLIGHTS WITH THIS FORECAST CYCLE. DECIDED TO UPGRADE THE HIGH WIND WATCH FOR UNION TO A WARNING AND SPREAD ADVISORIES INTO SURROUNDING AREAS. MAIN CONCERN WITH THESE WINDS WILL ACTUALLY BE BLOWING SNOW OVER THE RATON RIDGE/JOHNSON MESA WHERE HEAVY SNOWFALL AMOUNTS WERE REPORTED. WIND CHILLS WILL BE THE OTHER CONCERN AS MOST AREAS WILL HOVER IN THE TEENS TO UPPER SINGLE DIGITS ACROSS NORTHEAST NM. WEDNESDAY AND THURSDAY WILL TREND WARMER AS WINDS BACK AHEAD OF THE NEXT LARGE SCALE TROUGH APPROACHING FROM THE NORTHERN ROCKIES. DOWNSLOPE FLOW WILL HELP WARM TEMPS THE MOST IN THE PLAINS HOWEVER IT WILL STILL BE BELOW NORMAL MOST AREAS. CHANCES THEN INCREASE FOR A FEW SNOW SHOWERS OVER NORTHERN NM CHRISTMAS NIGHT THROUGH FRIDAY AND SATURDAY AS A LARGE SCALE UPPER TROUGH SETTLES INTO THE AREA. TEMPS WILL TREND MUCH COLDER ONCE AGAIN WITH MANY AREAS BELOW NORMAL. WINDS WILL MAKE CONDITIONS FEEL EVEN COLDER. YET AGAIN 700MB TEMPS WILL NEAR -10 TO -12C FOR NORTHERN NM...AND 500MB TEMPS NEAR -26C. THIS WILL MAKE FOR BITTERLY COLD SKIING CONDITIONS DURING THE BUSY HOLIDAY PERIOD. GUIDANCE THEN INDICATES A POTENTIALLY SIGNIFICANT WINTER STORM SYSTEM EVOLVING VERY SLOWLY OVER THE AREA EARLY NEXT WEEK. THIS ONE BEARS WATCHING AS PLENTY OF COLD AIR IS IN PLACE AND THE UPPER FORCING IS NEARLY STATIONARY TO THE WEST OF NEW MEXICO FOR SEVERAL DAYS. THE MOISTURE SOURCE WILL BE THE INGREDIENT TO QUESTION...BUT THE POTENTIAL EXISTS FOR A BIG SNOW EVENT AROUND NEW YEARS. GUYER && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS NOT EXPECTED FOR AT LEAST THE NEXT 5 TO 7 DAYS. SNOW TO BE WINDING DOWN ACROSS THE EAST AND N CENTRAL HIGHER TERRAIN THIS MORN...THOUGH SOME SPOTTY FLURRIES COULD REFIRE NEAR AND A LITTLE EAST FROM CENTRAL MTN CHAIN THIS AFTN. THE STRONG NW TO N FLOW ACROSS CENTRAL AND W NM HAS ALREADY BEGUN TO SUBSIDE AND FOR THE MOST PART WILL COME DOWN SOMEWHAT MORE...ESPEC ACROSS SW THIRD OF FCST AREA TODAY. THE STRONGEST CORE OF H7 WINDS WILL SHIFT TO THE NORTHEAST/EAST CENTRAL PLAINS THIS MORN AND CONTINUE INTO THE AFTN AND EARLY EVE...WHERE SUSTAINED NORTHERLY WINDS WILL LIKELY RANGE FROM 30 TO 45 MPH AND GUST BETWEEN 50 AND 60 MPH. ELSEWHERE TODAY BRISK NORTH WINDS WILL BE WIDESPREAD...GENERALLY 15 TO 25 MPH... LOCALLY A BIT HIGHER...WITH GUSTS BETWEEN 25 AND 40 MPH. WHILE WINDS WILL AGAIN BE NEAR AND IN SOME CASES ABOVE CRITICAL THRESHOLDS TODAY...RH WILL STAY ABOVE CRITICAL MINIMUMS AS WELL AS AFTN TEMPS STAYING 5 TO NEARLY 20 DEGREES BELOW SEASONAL NORMALS. WINDS TAPER OFF TONIGHT AND ADDITIONALLY WED AS A RIDGE BUILDS TOWARD THE STATE. DEW POINTS DROP SIGNIFICANTLY LATE THIS AFTN AND TONIGHT LEADING TO BELOW AVERAGE LOWS EARLY WED. WHILE DAYTIME TEMPS REMAIN BELOW THE NORM WED...MOST LOCALES WILL WARM 5 TO 15 DEGREES ABOVE TODAYS LEVELS. MORE SPOTS THAN NOT TOP OUT AT LEAST SLIGHTLY ABOVE AVERAGE CHRISTMAS DAY AS ANOTHER SYSTEM APPROACHES N NM. WITH THE STATE BEING AGAIN ON THE SOUTH END OF THIS NEXT TROUGH MT TOP WINDS ARE FORECAST TO REACH BETWEEN 45 AND 55 MPH WITH SOME OF THIS STRONGER FLOW REACHING THE SFC. STRONGEST WINDS AGAIN LIKELY TO BE ALONG AND SOME DISTANCE EAST OF CENTRAL MTN CHAIN. SHOWERS COULD ALSO DEVELOP ACROSS THE NORTH AND PORTIONS OF THE WEST...THEN SPREAD INTO THE EAST AS A COLD FRONT TRACKS SOUTHWARD...SETTING UP A RETURN TO BELOW AVERAGE HIGHS FRIDAY. FCST MODELS CURRENTLY THOUGH SHOWING BULK OF WHAT PRECIP MAY OCCUR FALLING ACROSS THE NW THIRD CHRISTMAS DAY... MTN SNOW AND PERHAPS A MIX LOWER DOWN...WITH ANOTHER BATCH INDICATED TO MOVE ACROSS THE S THIRD TO HALF OF THE STATE LATE THU NIGHT POSS LINGERING AS LONG AS SAT MORN. DRIER AND SOME WARMING THEREAFTER FOR 2 OR 3 DAYS. VENT RATES TODAY WILL BE GOOD TO EXCELLENT OVERALL NEARLY ALL AREAS...BUT WILL BE POOR OVER THE MAJORITY OF THE REGION WED. VENT RATES IMPROVE SIGNIFICANTLY CHRISTMAS DAY...THEN WORSEN FRI AND MORE SO SAT...STAYING PRETTY LOW AGAIN SUN. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ527-528-531-532-534>536. HIGH WIND WARNING FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ530. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 531 AM MST TUE DEC 23 2014 NMZ501>540-241300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 531 AM MST TUE DEC 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT VERY WINDY CONDITIONS WILL DEVELOP OVER THE NORTHEAST AND EAST CENTRAL PLAINS TODAY. NORTH WIND GUSTS AROUND 60 MPH WILL IMPACT UNION COUNTY... WHILE SURROUNDING COUNTIES EXPERIENCE WIND GUSTS UP TO 50 OR 55 MPH. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING SNOW ALONG THE COLORADO STATE LINE...WHERE VISIBILITIES MAY BE LOCALLY REDUCED BELOW ONE HALF MILE AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
958 AM MST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW 1 NW OCATE 36.18N 105.06W
12/22/2014 M2.0 INCH MORA NM CO-OP OBSERVER
0630 PM SNOW CHAMA 36.89N 106.58W
12/22/2014 M3.2 INCH RIO ARRIBA NM CO-OP OBSERVER
0800 PM SNOW 2 NNE YATES 36.16N 103.88W
12/22/2014 E3.5 INCH HARDING NM TRAINED SPOTTER
1000 PM SNOW GRENVILLE 36.59N 103.62W
12/22/2014 M4.5 INCH UNION NM CO-OP OBSERVER
1000 PM SNOW 6 NW ROSEBUD 35.90N 103.53W
12/22/2014 M1.5 INCH HARDING NM CO-OP OBSERVER
1200 AM SNOW 9 ENE SHADY BROOK 36.40N 105.32W
12/23/2014 E3.0 INCH COLFAX NM OTHER FEDERAL
PALO SNOTEL.
0300 AM SNOW 3 SSW AMISTAD 35.87N 103.18W
12/23/2014 M1.0 INCH UNION NM CO-OP OBSERVER
0400 AM SNOW 5 NW CHAMA 36.95N 106.65W
12/23/2014 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
CHAMITA SNOTEL.
0400 AM SNOW 8 SSW SAN MIGUEL 36.87N 106.23W
12/23/2014 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
SAN ANTONIO SINK SNOTEL.
0400 AM SNOW 9 E CUBA 36.02N 106.80W
12/23/2014 E1.0 INCH RIO ARRIBA NM OTHER FEDERAL
VACAS LOCAS SNOTEL.
0400 AM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
12/23/2014 E7.0 INCH RIO ARRIBA NM OTHER FEDERAL
HOPEWELL SNOTEL.
0400 AM SNOW 11 ENE AMALIA 36.98N 105.25W
12/23/2014 E3.0 INCH TAOS NM OTHER FEDERAL
NORTH COSTILLA SNOTEL.
0400 AM SNOW 11 ENE RED RIVER 36.78N 105.23W
12/23/2014 E5.0 INCH COLFAX NM OTHER FEDERAL
SHUREE SNOTEL.
0400 AM SNOW 5 ESE RED RIVER 36.68N 105.33W
12/23/2014 E3.0 INCH COLFAX NM OTHER FEDERAL
RED RIVER PASS SNOTEL.
0400 AM SNOW 8 NE ARROYO SECO 36.58N 105.45W
12/23/2014 E2.0 INCH TAOS NM OTHER FEDERAL
TAOS POWDERHORN SNOTEL.
0400 AM SNOW 8 SE EAGLE NEST 36.46N 105.17W
12/23/2014 E2.0 INCH COLFAX NM OTHER FEDERAL
TOLBY SNOTEL.
0400 AM SNOW 4 NNW TRES RITOS 36.18N 105.55W
12/23/2014 E4.0 INCH TAOS NM OTHER FEDERAL
GALLEGOS PEAK SNOTEL.
0400 AM SNOW TRES RITOS 36.13N 105.52W
12/23/2014 E5.0 INCH TAOS NM OTHER FEDERAL
TRES RITOS SNOTEL.
0400 AM SNOW 5 SSE LLANO LARGO 36.07N 105.63W
12/23/2014 E6.0 INCH TAOS NM OTHER FEDERAL
RIO SANTA BARBARA SNOTEL.
0400 AM SNOW 5 WNW LOS ALAMOS 35.91N 106.38W
12/23/2014 E4.0 INCH LOS ALAMOS NM OTHER FEDERAL
QUEMAZON SNOTEL.
0400 AM SNOW 6 WNW TERERRO 35.76N 105.78W
12/23/2014 E4.0 INCH SANTA FE NM OTHER FEDERAL
SANTA FE SNOTEL.
0400 AM SNOW 8 SW ROCIADA 35.76N 105.53W
12/23/2014 E4.0 INCH SAN MIGUEL NM OTHER FEDERAL
WESNER SPRINGS SNOTEL.
0400 AM SNOW 8 NNW GLORIETA 35.70N 105.80W
12/23/2014 E2.0 INCH SANTA FE NM OTHER FEDERAL
ELK CABIN SNOTEL.
0500 AM SNOW 7 ESE CHUPADERO 35.79N 105.80W
12/23/2014 E5.0 INCH SANTA FE NM PUBLIC
SKI SANTA FE.
0500 AM SNOW 3 ESE ANGEL FIRE 36.38N 105.24W
12/23/2014 E4.0 INCH COLFAX NM PUBLIC
ANGEL FIRE SKI AREA.
0600 AM SNOW 6 W LOS ALAMOS 35.89N 106.39W
12/23/2014 E4.0 INCH LOS ALAMOS NM PUBLIC
PAJARITO SKI AREA.
0600 AM SNOW 8 SSW RED RIVER 36.59N 105.45W
12/23/2014 E2.0 INCH TAOS NM PUBLIC
TAOS SKI AREA.
0651 AM SNOW 2 SE MANZANO 34.62N 106.31W
12/23/2014 M1.5 INCH TORRANCE NM CO-OP OBSERVER
0651 AM SNOW EAGLE NEST 36.56N 105.26W
12/23/2014 M1.0 INCH COLFAX NM CO-OP OBSERVER
0700 AM SNOW 4 NW SANDIA PARK 35.21N 106.41W
12/23/2014 E2.0 INCH BERNALILLO NM PUBLIC
SANDIA SKI AREA.
0700 AM SNOW RED RIVER 36.71N 105.42W
12/23/2014 E1.0 INCH TAOS NM PUBLIC
RED RIVER SKI AREA.
0700 AM SNOW 1 WNW RED RIVER 36.71N 105.42W
12/23/2014 M1.0 INCH TAOS NM CO-OP OBSERVER
0800 AM SNOW 6 NNE FOLSOM 36.93N 103.89W
12/23/2014 E10.0 INCH UNION NM TRAINED SPOTTER
0800 AM SNOW 5 SW BONITO LAKE 33.40N 105.78W
12/23/2014 E3.0 INCH LINCOLN NM OTHER FEDERAL
SIERRA BLANCA SNOTEL.
0800 AM SNOW 18 NE DES MOINES 36.95N 103.62W
12/23/2014 E1.0 INCH UNION NM TRAINED SPOTTER
0800 AM SNOW 12 N GRENVILLE 36.77N 103.59W
12/23/2014 E7.0 INCH UNION NM TRAINED SPOTTER
0804 AM SNOW 3 NW MAXWELL 36.57N 104.59W
12/23/2014 M3.9 INCH COLFAX NM CO-OP OBSERVER
0845 AM SNOW 2 S ALTO 33.37N 105.69W
12/23/2014 M1.5 INCH LINCOLN NM AMATEUR RADIO
0900 AM SNOW NARA VISA 35.61N 103.10W
12/23/2014 M2.5 INCH QUAY NM TRAINED SPOTTER
0900 AM SNOW 7 W HOUSE 34.64N 104.03W
12/23/2014 E1.0 INCH QUAY NM TRAINED SPOTTER
0900 AM SNOW YESO 34.44N 104.61W
12/23/2014 E1.0 INCH DE BACA NM TRAINED SPOTTER
0900 AM SNOW SANTA ROSA 34.94N 104.67W
12/23/2014 E1.0 INCH GUADALUPE NM TRAINED SPOTTER
0900 AM SNOW ANTON CHICO 35.20N 105.14W
12/23/2014 E1.0 INCH GUADALUPE NM POST OFFICE
0900 AM SNOW 3 NE CHICOSA LAKE STATE 36.08N 104.14W
12/23/2014 E3.0 INCH HARDING NM TRAINED SPOTTER
0900 AM SNOW 13 SSE NEWKIRK 34.89N 104.19W
12/23/2014 E2.0 INCH GUADALUPE NM TRAINED SPOTTER
0900 AM SNOW 2 W LOGAN 35.38N 103.45W
12/23/2014 E1.5 INCH QUAY NM TRAINED SPOTTER
0915 AM SNOW 4 NW SANTA FE 35.72N 106.00W
12/23/2014 M1.3 INCH SANTA FE NM COCORAHS
0915 AM SNOW 1 SSE GLORIETA 35.57N 105.76W
12/23/2014 M1.2 INCH SANTA FE NM COCORAHS
0915 AM SNOW 2 NW EDGEWOOD 35.09N 106.22W
12/23/2014 M1.0 INCH SANTA FE NM COCORAHS
0915 AM SNOW 10 SSE ANGEL FIRE 36.25N 105.21W
12/23/2014 M4.5 INCH MORA NM COCORAHS
0915 AM SNOW 3 NW EL PRADO 36.46N 105.61W
12/23/2014 M1.8 INCH TAOS NM COCORAHS
0915 AM SNOW HOUSE 34.65N 103.90W
12/23/2014 M2.5 INCH QUAY NM COCORAHS
0915 AM SNOW ANGEL FIRE 36.39N 105.28W
12/23/2014 M1.5 INCH COLFAX NM COCORAHS
0915 AM SNOW 5 E TIJERAS 35.09N 106.29W
12/23/2014 M2.1 INCH BERNALILLO NM COCORAHS
0915 AM SNOW 1 ESE SEDILLO 35.09N 106.28W
12/23/2014 M2.0 INCH BERNALILLO NM COCORAHS
0915 AM SNOW 19 N ALCALDE 36.36N 106.06W
12/23/2014 M1.8 INCH RIO ARRIBA NM COCORAHS
0915 AM SNOW 1 ESE TRUCHAS 36.04N 105.79W
12/23/2014 M1.1 INCH RIO ARRIBA NM COCORAHS
0915 AM SNOW 2 E SAN ANTONITO 35.16N 106.31W
12/23/2014 M1.8 INCH BERNALILLO NM COCORAHS
0915 AM SNOW 4 E SAN ANTONITO 35.16N 106.28W
12/23/2014 M1.0 INCH BERNALILLO NM COCORAHS
0915 AM SNOW 3 ENE PONDEROSA 35.68N 106.62W
12/23/2014 M1.1 INCH SANDOVAL NM COCORAHS
0915 AM SNOW 1 ENE SANTA FE 35.68N 105.94W
12/23/2014 M1.0 INCH SANTA FE NM COCORAHS
0915 AM SNOW 3 NE BONITO LAKE 33.49N 105.70W
12/23/2014 M1.0 INCH LINCOLN NM COCORAHS
0915 AM SNOW 3 WSW TESUQUE 35.75N 105.98W
12/23/2014 M1.0 INCH SANTA FE NM COCORAHS
0915 AM SNOW 4 NE SANTA FE 35.72N 105.90W
12/23/2014 M1.6 INCH SANTA FE NM COCORAHS
HYDE PARK AND SIERRA DEL NORTE.
0915 AM SNOW 1 S MOUNTAINAIR 34.51N 106.24W
12/23/2014 M1.5 INCH TORRANCE NM COCORAHS
0918 AM SNOW 1 E LOS ALAMOS 35.89N 106.29W
12/23/2014 M4.0 INCH LOS ALAMOS NM TRAINED SPOTTER
0925 AM SNOW 1 NNE WAGON MOUND 36.01N 104.71W
12/23/2014 E3.5 INCH MORA NM TRAINED SPOTTER
0950 AM SNOW 2 N SAN ANTONIO 35.66N 105.24W
12/23/2014 E2.0 INCH SAN MIGUEL NM TRAINED SPOTTER
0950 AM SNOW MORA 35.97N 105.33W
12/23/2014 E6.0 INCH MORA NM PARK/FOREST SRVC
&&
EVENT NUMBER ABQ1401780
EVENT NUMBER ABQ1401781
EVENT NUMBER ABQ1401782
EVENT NUMBER ABQ1401783
EVENT NUMBER ABQ1401784
EVENT NUMBER ABQ1401785
EVENT NUMBER ABQ1401786
EVENT NUMBER ABQ1401787
EVENT NUMBER ABQ1401788
EVENT NUMBER ABQ1401789
EVENT NUMBER ABQ1401790
EVENT NUMBER ABQ1401791
EVENT NUMBER ABQ1401792
EVENT NUMBER ABQ1401793
EVENT NUMBER ABQ1401794
EVENT NUMBER ABQ1401795
EVENT NUMBER ABQ1401796
EVENT NUMBER ABQ1401797
EVENT NUMBER ABQ1401798
EVENT NUMBER ABQ1401799
EVENT NUMBER ABQ1401800
EVENT NUMBER ABQ1401801
EVENT NUMBER ABQ1401802
EVENT NUMBER ABQ1401803
EVENT NUMBER ABQ1401804
EVENT NUMBER ABQ1401805
EVENT NUMBER ABQ1401806
EVENT NUMBER ABQ1401807
EVENT NUMBER ABQ1401808
EVENT NUMBER ABQ1401809
EVENT NUMBER ABQ1401810
EVENT NUMBER ABQ1401811
EVENT NUMBER ABQ1401812
EVENT NUMBER ABQ1401813
EVENT NUMBER ABQ1401814
EVENT NUMBER ABQ1401815
EVENT NUMBER ABQ1401816
EVENT NUMBER ABQ1401817
EVENT NUMBER ABQ1401818
EVENT NUMBER ABQ1401819
EVENT NUMBER ABQ1401820
EVENT NUMBER ABQ1401821
EVENT NUMBER ABQ1401822
EVENT NUMBER ABQ1401823
EVENT NUMBER ABQ1401824
EVENT NUMBER ABQ1401825
EVENT NUMBER ABQ1401826
EVENT NUMBER ABQ1401827
EVENT NUMBER ABQ1401828
EVENT NUMBER ABQ1401829
EVENT NUMBER ABQ1401830
EVENT NUMBER ABQ1401831
EVENT NUMBER ABQ1401832
EVENT NUMBER ABQ1401833
EVENT NUMBER ABQ1401834
EVENT NUMBER ABQ1401835
EVENT NUMBER ABQ1401836
EVENT NUMBER ABQ1401837
EVENT NUMBER ABQ1401838
EVENT NUMBER ABQ1401839
EVENT NUMBER ABQ1401840
EVENT NUMBER ABQ1401841
EVENT NUMBER ABQ1401842
EVENT NUMBER ABQ1401843
EVENT NUMBER ABQ1401844
EVENT NUMBER ABQ1401845
EVENT NUMBER ABQ1401846
EVENT NUMBER ABQ1401847
EVENT NUMBER ABQ1401848
JF2 high wind. Local standard time, as filed.
Clayton airport reported sustained winds of 44 mph and gusts to 59 mph.
CWOP site briefly reported gusts of 58 mph.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2014Every state in 2014This day in weather historyWarnings in New Mexico, December 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 546066, 546067.